# SDR WX0A2022081774211

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 46,769 hours, 36,129 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Noisy
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT HIGH PITCH SQUEAL COMING FROM ONE OF THE OVER WING EMERGENCY EXITS. / REMOVED AND REPLACED RH FWD EMERGENCY EXIT DOOR HANDLE SEAL AND ADJUSTED PUSH PLATE WITH REF. TO AMM 52-21-11-400-002-A, SEE NR00990674 FOR FILLER REPAIRS PERFORMED AS NEEDED TO FILLER PANELS AROUND FRAME SEAL. PERFORMED LEAK CHECK TO 6 PSI LEAK CHECK GOOD NO DEFECTS AT THIS TIME WITH REF. TO AMM 05-53-00-780-002-A"
